# SDR SIMA20130319006

- Difficulty date: March 19, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 26,108 hours, 22,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE COCKPIT LEFT EMERGENCY FLASHLIGHT HOLDER BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT COCKPIT EMERGENCY FLASHLIGHT IAW EMB 135 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
